Osobine konusa direktne sume nekog skupa Banahovih prostora
Matematički vesnik, Tome 21 (1969) no. 3, p. 255
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
46B20
@article{MV_1969_21_3_a0,
author = {D. M. \'Cur\v{c}i\'c},
title = {Osobine konusa direktne sume nekog skupa {Banahovih} prostora},
journal = {Matemati\v{c}ki vesnik},
pages = {255 },
year = {1969},
volume = {21},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1969_21_3_a0/}
}
D. M. Ćurčić. Osobine konusa direktne sume nekog skupa Banahovih prostora. Matematički vesnik, Tome 21 (1969) no. 3, p. 255 . http://geodesic.mathdoc.fr/item/MV_1969_21_3_a0/